# SDR UPS05845118

- Difficulty date: July 7, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 56410072
- Condition: Cracked
- Location: Fs 781 L18r-19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 781 BETWEEN LONG 19R AND 18R BOOT FITTING IS CRACKED.  REMOVED AND REPLACED FUSELAGE FWD CENTER SPAR FRAME FITTING (BOOT FITTING) AT STA 781 LONG 19R AND 18R IAW SAA SK 807-858138 AND UPS EO DC8-53-20482.
